# SDR AWXA200600299

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 58,744 hours, 41,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE DISCOVERED ESCAPE PATH LIGHT INOPERATIVE AT SEAT 11 LEFT.  MAINTENANCE REMOVED AND REPLACED LIGHT AT SEAT 11 LEFT.  OPERATIONAL CHECKS WERE GOOD.
